Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why am I bleeding after intercourse?

I've had an IUD for 5 years and here recently I started bleeding after my husband and I had intercourse. I ended my period about a week ago so I know it's not that and I was wondering if anyone has had the same problems or might know what to do. The bleeding is a bright red and when I use the restroom I can see it. Sort of like when you are on your period.

 
Anonymous

Asked by Anonymous at 1:08 PM on Dec. 31, 2008 in Health

This question is closed.
Answers (3)
  • It could be numerous things you might be dry and intercourse is irritating you. Your IUD may have slipped, and that could cause some bleeding. Or it might even be a cyst which can cause some bleeding also. I think as it is bright red blood that means it is new blood. dark is old blood. but being new blood I would see your Dr. to rule out anything serious.
    decafsis

    Answer by decafsis at 11:53 PM on Jan. 1, 2009

  • this has happend to me many times and it freaks me out. i was thinking maybe it could be a scratch or maybe a little tear. im not too sure either
    Chaney08

    Answer by Chaney08 at 1:11 PM on Dec. 31, 2008

  • It could be a sign of an STD, particularly chlamydia, it could also be a tear and when you have intercourse it could be reopening the wound before it is properly healed.
    Anonymous

    Answer by Anonymous at 1:18 PM on Dec. 31, 2008

Next question in Health
knee pain

Next question overall (Pregnancy)
MOTHERLY INSTINCT!!!!!

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN